| Model Number |
1004000 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that customer experienced an occlusion alarm.There was no adverse impact to the customer¿s blood glucose level.Customer continued to use the pump for insulin therapy.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: ios / ios_iphone 14 / ios 26.1.